About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 456530, 4 pages
http://dx.doi.org/10.1155/2013/456530
Research Article

Dynamics of a Family of Nonlinear Delay Difference Equations

1College of Electrical Engineering, Guangxi University, Nanning, Guangxi 530004, China
2College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
3Department of Mathematics, Guangxi College of Finance and Economics, Nanning, Guangxi 530003, China

Received 16 March 2013; Accepted 18 April 2013

Academic Editor: Zhenkun Huang

Copyright © 2013 Qiuli He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Amleh, D. A. Georgiou, E. A. Grove, and G. Ladas, “On the recursive sequence xn+1=α+xn1/xn,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. S. Berenhaut and R. T. Guy, “Periodicity and boundedness for the integer solutions to a minimum-delay difference equation,” Journal of Difference Equations and Applications, vol. 16, no. 8, pp. 895–916, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. S. Berenhaut, R. T. Guy, and C. L. Barrett, “Global asymptotic stability for minimum-delay difference equations,” Journal of Difference Equations and Applications, vol. 17, no. 11, pp. 1581–1590, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. S. Berenhaut and A. H. Jones, “Asymptotic behaviour of solutions to difference equations involving ratios of elementary symmetric polynomials,” Journal of Difference Equations and Applications, vol. 18, no. 6, pp. 963–972, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Camouzis and G. Ladas, “When does local asymptotic stability imply global attractivity in rational equations?” Journal of Difference Equations and Applications, vol. 12, no. 8, pp. 863–885, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Devault, V. L. Kocic, and D. Stutson, “Global behavior of solutions of the nonlinear difference equation xn+1=pn+xn1/xn,” Journal of Difference Equations and Applications, vol. 11, no. 8, pp. 707–719, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. El-Metwally, “Qualitative properties of some higher order difference equations,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 686–692, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Fan, L. Wang, and W. Li, “Global behavior of a higher order nonlinear difference equation,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 113–126, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Gelişken, C. Çinar, and A. S. Kurbanli, “On the asymptotic behavior and periodic nature of a difference equation with maximum,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 898–902, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. D. Iričanin, “Global stability of some classes of higher-order nonlinear difference equations,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1325–1328, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. R. S. Kulenović, G. Ladas, and C. B. Overdeep, “On the dynamics of xn+1=pn+xn1/xn with a period-two coefficient,” Journal of Difference Equations and Applications, vol. 10, no. 10, pp. 905–914, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. S. Kurbanlı, C. Çinar, and G. Yalçinkaya, “On the behavior of positive solutions of the system of rational difference equations xn+1=xn1/(ynxn1+1), yn+1=yn1/(xnyn1+1),” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1261–1267, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Ladas, “Open problems and conjecture,” Journal of Differential Equations and Applications, vol. 5, pp. 317–321, 1995.
  14. G. Papaschinopoulos, M. A. Radin, and C. J. Schinas, “On the system of two difference equations of exponential form: xn+1=a+bxn1eyn, yn+1=c+dyn1exn,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2969–2977, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Papaschinopoulos and C. J. Schinas, “On the dynamics of two exponential type systems of difference equations,” Computers & Mathematics with Applications, vol. 64, no. 7, pp. 2326–2334, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Papaschinopoulos, C. J. Schinas, and G. Stefanidou, “On the nonautonomous difference equation xn+1=An+xn1p/xnq,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5573–5580, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Qian, “Global attractivity of periodic solutions in a higher order difference equation,” Applied Mathematics Letters, vol. 26, pp. 578–583, 2013. View at Publisher · View at Google Scholar
  18. S. Stević, “Boundedness character of a class of difference equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 2, pp. 839–848, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Stević, “Periodicity of a class of nonautonomous max-type difference equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9562–9566, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Sun and H. Xi, “Global behavior of the nonlinear difference equation xn+1=f(xns,xnt),” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 760–765, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T. Sun, H. Xi, and Q. He, “On boundedness of the difference equation xn+1=pn+xn3s+1/xns+1 with period-k coefficients,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5994–5997, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. N. Touafek and E. M. Elsayed, “On the solutions of systems of rational difference equations,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1987–1997, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet